DefaultRisk.com the web's biggest credit risk modeling resource.

Credit Jobs

Home Glossary Links FAQ / About Site Guide Search
pp_quant_01

Up

Submit Your Paper

In Rememberance: World Trade Center (WTC)

Export citation to:
- HTML
- Text (plain)
- BibTeX
- RIS
- ReDIF

A Class of Symmetric Bivariate Uniform Distributions

by Thomas S. Ferguson of the University of California, Los Angeles

July 8, 1994

Abstract: A class of symmetric bivariate uniform distributions is proposed for use in statistical modeling. The distributions may be constructed to be absolutely continuous with correlations as close to 1 as desired. Expressions for the correlations, regressions and copulas are found. An extension to three dimensions is proposed.

Keywords: Copulas, Spearman's rho, Kendall's tau, median regression.

Published in: Statistical Papers, Vol. 36, No. 1, (1995), pp. 31-40.

Books Referenced in this paper:  (what is this?)

Download paper (148K PDF) 10 pages